MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145014P
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, a crack was observed in the catheter tip at venous luer adapter (blue).The catheter has been in place for 6 months.Nothing unusual observed on the device prior to use.There was no excessive force used on the device.Iodophor was the cleaning agent used on the device.The cleaning agent was not allowed to dry thoroughly prior to applying ointment to the area.Tego was not utilized.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.As a remedial action, the tube was replaced.The procedure was completed after the remedial action was done.There was no intervention/treatment required as a result of the event.There was no blood loss, and blood transfusion was not required.There was no reported patient injury.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
jon cornell
15 hampshire street
mansfield, MA 02048
8772111850
MDR Report Key23536004
Report Number1282497-2025-00641
Device Sequence Number10202122
Product Code MSD
UDI-Device Identifier10884521157972
UDI-Public(01)10884521157972(17)290617(10)2414300208
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145014P
Device Catalogue Number8888145014P
Device Lot Number2414300208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/12/2025
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown